# SDR 2012FA0000108

- Difficulty date: January 30, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Aircraft: N121DA
- Make and model: Cirrus SR22
- Aircraft serial: 1563
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642083A2
- Part serial: CAM11333
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED STARTER ADAPTER,  INSTALLED REBUILT STARTER ADAPTER, REBUILT STARTER ADAPTER FAILED ON INITIAL STARTUP.  REMOVED STARTER ADAPTER.  PERFORMED 500 HR INSPECTION ON MAGNETOS, FINDING OIL SEAL FROM MAGNETO HAD PREVENTED THE IMPULSE COUPLING PAWLS FROM ENGAGING THE IMPULSE COUPLING.  INSTALLED REPLACEMENT REBUILT STARTER ADAPTER, OPS CHECK PERFORMED WITH NO DISCREPANCIES NOTED.
